Inequalities for the smallest zeros of Laguerre polynomials and their -analogues.
Gupta, Dharma P., Muldoon, Martin E. (2007)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity:
Gupta, Dharma P., Muldoon, Martin E. (2007)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity:
Seoung Cheon Ryoo (2016)
Open Mathematics
Similarity:
In this paper, we study differential equations arising from the generating functions of the generalized Bell polynomials.We give explicit identities for the generalized Bell polynomials. Finally, we investigate the zeros of the generalized Bell polynomials by using numerical simulations.
Milovanović, Gradimir V. (1998)
Publications de l'Institut Mathématique. Nouvelle Série
Similarity:
Gradimir V. Milovanović, Miodrag M. Spalević (2001)
Kragujevac Journal of Mathematics
Similarity:
Sendov, Blagovest, Sendov, Hristo (2013)
Mathematica Balkanica New Series
Similarity:
MSC 2010: 30C10 The classical notion of apolarity is defined for two algebraic polynomials of equal degree. The main property of two apolar polynomials p and q is the classical Grace theorem: Every circular domain containing all zeros of p contains at least one zero of q and vice versa. In this paper, the definition of apolarity is extended to polynomials of different degree and an extension of the Grace theorem is proved. This leads to simplification of the conditions of...
P. García Lázaro, F. Marcellán (1993)
Annales Polonici Mathematici
Similarity:
A new approach to the study of zeros of orthogonal polynomials with respect to an Hermitian and regular linear functional is presented. Some results concerning zeros of kernels are given.
Bustoz, Joaquin, Ismail, Mourad E.H. (1997)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Simic, Slavko (2006)
Journal of Inequalities and Applications [electronic only]
Similarity:
P. E. Blanksby (1985)
Banach Center Publications
Similarity:
Arscott, Felix M.
Similarity:
K. Dewan, Sunil Hans (2008)
Annales UMCS, Mathematica
Similarity:
If p(z) be a polynomial of degree n, which does not vanish in |z| < k, k < 1, then it was conjectured by Aziz [Bull. Austral. Math. Soc. 35 (1987), 245-256] that [...] In this paper, we consider the case k < r < 1 and present a generalization as well as improvement of the above inequality.
Alain Lascoux (1990)
Banach Center Publications
Similarity:
Borwein, Peter, Mossinghoff, Michael J. (2000)
Experimental Mathematics
Similarity:
J. L. Walsh (1952)
Publications de l'Institut Mathématique
Similarity:
F. Leon Pritchard (1986/87)
Manuscripta mathematica
Similarity: